# SDR 0601469608

- Difficulty date: July 2, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- Aircraft time: 75,979 hours, 67,793 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Condition: Loose
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH FOR LANDING THE LEFT HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO.  THE LANDING WAS ACCOMPLISHED WITHOUT FURTHER INCIDENT.  MAINTENANCE LOCATED A LINE TO THE PRESSURE TRANSMITTER LOOSE AND LEAKING.  THE FITTING WAS SECURED, THE SYSTEM WAS SERVICED, AND THE SYSTEM LEAKED CHECKED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
